# SDR USAR201506120002

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: General aviation
- Aircraft: 00154
- Make and model: Beech B200C
- Aircraft time: 18,021 hours, 16,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 10143014016
- Condition: Cracked
- Location: Pax Door Frame
- Part time: 18,021 hours, 16,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR:  DURING INSPECTION A .080" CRACK AT WELL NUT HOLE ON FORWARD VERTICAL CLOSURE WAS NOTED.
